A rank theorem for analytic maps between power series spaces

Herwig Hauser; Gerd Müller

Publications Mathématiques de l'IHÉS (1994)

  • Volume: 80, page 95-115
  • ISSN: 0073-8301

How to cite


Hauser, Herwig, and Müller, Gerd. "A rank theorem for analytic maps between power series spaces." Publications Mathématiques de l'IHÉS 80 (1994): 95-115. <http://eudml.org/doc/104102>.

author = {Hauser, Herwig, Müller, Gerd},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {rank theorem; analytic mappings},
language = {eng},
pages = {95-115},
publisher = {Institut des Hautes Études Scientifiques},
title = {A rank theorem for analytic maps between power series spaces},
url = {http://eudml.org/doc/104102},
volume = {80},
year = {1994},

AU - Hauser, Herwig
AU - Müller, Gerd
TI - A rank theorem for analytic maps between power series spaces
JO - Publications Mathématiques de l'IHÉS
PY - 1994
PB - Institut des Hautes Études Scientifiques
VL - 80
SP - 95
EP - 115
LA - eng
KW - rank theorem; analytic mappings
UR - http://eudml.org/doc/104102
ER -


  1. [A] ARTIN, M., On the solutions of analytic equations, Invent. Math., 5 (1968), 277-291. Zbl0172.05301MR38 #344
  2. [BS] BOCHNAK, J., SICIAK, J., Analytic functions in topological vector spaces, Studia Math., 39 (1971), 77-112. Zbl0214.37703MR47 #2365
  3. [B] BOURBAKI, N., Variétés différentielles et analytiques, Hermann, 1967. Zbl0171.22004
  4. [C] COLOMBEAU, J.-F., Différentiation et bornologie, Thèse, Université de Bordeaux, 1973. MR56 #9259
  5. [Ga] GALLIGO, A., Théorème de division et stabilité en géométrie analytique locale, Ann. Inst. Fourier, 29, 2 (1979), 107-184. Zbl0412.32011MR81e:32009
  6. [Gr] GROTHENDIECK, A., Topological vector spaces, Gordon and Breach, 1973. Zbl0275.46001MR51 #8772
  7. [GR] GRAUERT, H., REMMERT, R., Analytische Stellenalgebren, Springer, 1971. Zbl0231.32001MR47 #5290
  8. [Ham] HAMILTON, R. S., The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc., 7 (1982), 65-222. Zbl0499.58003MR83j:58014
  9. [Hau] HAUSER, H., La construction de la déformation semi-universelle d'un germe de variété analytique complexe, Ann. Sci. Ec. Norm. Sup. Paris (4), 18 (1985), 1-56. Zbl0583.32052MR87f:32029
  10. [HM1] HAUSER, H., MÜLLER, G., Automorphism groups in local analytic geometry, infinite dimensional Rank Theorem and Lie groups, C. R. Acad. Sci. Paris, 313 (1991), 751-756. Zbl0744.32017
  11. [HM2] HAUSER, H., MÜLLER, G., Affine varieties and Lie algebras of vector fields, Manuscr. Math., 80 (1993), 309-337. Zbl0805.14004MR94j:17025
  12. [He] HERVÉ, M., Analyticity in infinite dimensional spaces, Studies in Math., 10, De Gruyter, 1989. Zbl0666.58008MR90f:46074
  13. [L] LESLIE, J., On the group of real analytic diffeomorphisms of a compact real analytic manifold, Trans. Amer. Math. Soc., 274 (1982), 651-669. Zbl0513.58017MR85e:58012
  14. [Mi] MILNOR, J., Remarks on infinite-dimensional Lie groups, in Relativité, groupes et topologie II, Les Houches, Session XL, 1983 (eds : DE WITT et STORA), p. 1007-1057, Elsevier, 1984. Zbl0594.22009
  15. [Mü1] MÜLLER, G., Reduktive Automorphismengruppen analytischer C-Algebren, J. Reine Angew. Math., 364 (1986), 26-34. Zbl0569.32003MR88d:32041
  16. [Mü2] MÜLLER, G., Deformations of reductive group actions, Proc. Camb. Philos. Soc., 106 (1989), 77-88. Zbl0683.32021MR90c:32043
  17. [P1] PISANELLI, D., An extension of the exponential of a matrix and a counter example to the inversion theorem of a holomorphic mapping in a space H(K), Rend. Mat. Appl. (6), 9 (1976), 465-475. Zbl0346.32034MR58 #7754
  18. [P2] PISANELLI, D., The proof of Frobenius Theorem in a Banach scale, in Functional analysis, holomorphy and approximation theory (ed. G. I. ZAPATA), p. 379-389, Marcel Dekker, 1983. Zbl0505.34049MR84g:58099
  19. [P3] PISANELLI, D., The proof of the Inversion Mapping Theorem in a Banach scale, in Complex analysis, functional analysis and approximation theory (ed. J. MUJICA), p. 281-285, North-Holland, 1986. Zbl0673.46020MR88i:58012
  20. [U] UPMEIER, H., Symmetric Banach manifolds and Jordan C*-algebras, North-Holland, 1985. Zbl0561.46032MR87a:58022

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.